# SDR SWIA202158792

- Difficulty date: March 25, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT ANGLE ON CARGO DOOR SUPPORT BEAM, ATTACHED TO FWD SIDE OF 621 BULKHEAD IS CRACKED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED LOWER AFT ANGLE ON CARGO DOOR SUPPORT BEAM, ATTACHED TO FWD SIDE OF 621 BULKHEAD  IAW CRJ-200 SRM 51-42-21 AND 51-40-11 AND 51-23-00.
